# SDR CA020815006

- Difficulty date: August 12, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   DURING DEPARTURE, NR 1 ENGINE CHIP INDICATION LIGHT ILLUMINATED, PILOT PULSED SYSTEM, LIGHT EXTINGUISHED. A/C LANDED LOAD PASSENGERS AND CONTINUE MISSION, DURING SECOND DEPARTURE NR 1 ENGINE CHIP INDICATION LIGHT ILLUMINATED,  PILOT PULSED SYSTEM AND LIGHT EXTINGUISHED. WHILE IN CRUISE NR 1 ENGINE CHIP INDICATION LIGHT ILLUMINATED,  PILOT PULSED SYSTEM, LIGHT EXTINGUISHED, A/C RETURNED TO BASE. NR 1 ENGINE SCAVENGE FILTER CHIP DETECTOR INSPECTED.  LIGHT FERROUS CHIPS FOUND. SCAVENGE OIL FILTER INSPECTED AND OIL SCREENED AND INSPECTED, NO MATERIAL FOUND. NR 1 ENGINE REMOVED AND SENT FOR REPAIR.
